Journal of Nonlinear Mathematical Physics

Volume 20, Issue 1, April 2013, Pages 126 - 134

Bi-Hamiltonian Structure of a Three-Component Camassa-Holm Type Equation

Authors
Nianhua Li, Q.P. Liu
Department of Mathematics, China University of Mining and Technology, Beijing, 100083, P. R. China
Corresponding Author
Nianhua Li
Received 9 September 2012, Accepted 22 January 2013, Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2013.792477How to use a DOI?
Keywords
bi-Hamiltonian structures, three-component CH equation
Abstract

A recently proposed three-component Camassa-Holm equation is considered. It is shown that this system is a bi-Hamiltonian system.

Copyright
© 2013 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
20 - 1
Pages
126 - 134
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2013.792477How to use a DOI?
Copyright
© 2013 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Nianhua Li
AU  - Q.P. Liu
PY  - 2021
DA  - 2021/01
TI  - Bi-Hamiltonian Structure of a Three-Component Camassa-Holm Type Equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 126
EP  - 134
VL  - 20
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2013.792477
DO  - https://doi.org/10.1080/14029251.2013.792477
ID  - Li2021
ER  -